# SDR USAA20100726SB123

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT ATTENDANT ADVISED THAT THE FORWARD FLIGHT ATTENDANT LEFT FLASHLIGHT IS NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT FORWARD LEFT FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
